6j symbols for Uq(s l2) and non-Euclidean tetrahedra

Yuka U. Taylor, Christopher T. Woodward

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

We relate the semiclassical asymptotics of the 6j symbols for the quantized enveloping algebra Uq(s l2) at q a root of unity (resp. q real positive) to the geometry of spherical (resp. hyperbolic) tetrahedra.

Original languageEnglish (US)
Pages (from-to)539-571
Number of pages33
JournalSelecta Mathematica, New Series
Volume11
Issue number3-4
DOIs
StatePublished - Apr 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

Keywords

  • 6j symbols
  • Conformal blocks
  • Tetrahedra

Fingerprint Dive into the research topics of '6j symbols for U<sub>q</sub>(s l<sub>2</sub>) and non-Euclidean tetrahedra'. Together they form a unique fingerprint.

Cite this